# SDR 96ZZZX4784

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758LC
- Make and model: Cessna R172K
- Aircraft serial: R1723172
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: RT359A
- Condition: Burned
- Location: Power Supply
- Component: Arc
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT LANDED AIRCRAFT AFTER DETECTING BURNING SMELL.  AFTER INVESTIGATING PROBLEM, TRANSPONDER WAS REPLACED BY RADIO SHOP (POWER SUPPLY IN TRANSPONDER HAD BURNED CAUSING SMELL).
